# SDR SIMA20250911001

- Difficulty date: September 11, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,900 hours, 15,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR STRUCTURE, RH FLOOR BEAM HAS CORROSION IN (3) LOCATIONS FR87-FR89 LEVEL 2 CORROSION REMOVED CORROSION FROM PASSENGER FLOOR STRUCTURE OF RH FLOOR BEAM FROM FR87-FR89 PER ENVOY ERJ-175 SRM 51-10-03. BLENDED AREA MEASURES L= 2.22", W= 1.32", H=0.035". ORIGINAL MATERIAL THICKNESS IS 0.080", MATERIAL REMOVED IS 0.035", REMAINING MATERIAL IS 0.045", AND IS FOUND TO BE OUT OF ALLOWABLE LIMITS PER ERJ175 SRM 53-23-10/AD02. LOCATED AND DRILLED HOLES IN NEW RH FLOOR BEAM PN 170-65669-004 AT FRS 86-89 PER EMB-175 SRM 51-40-02. TREATED HOLES IN NEW RH FLOOR BEAM PN 170-65669-004 PER EMB-175 SRM 51-23-04. INSTALLED NEW RH FLOOR BEAM BETWEEN FRS 86-89 PER EMB-175 SRM 51-40-08. RESTORED FINISH TO RH FLOOR BEAM BETWEEN FRS 86-89 PER EMB-175 SRM 51-23-06/ETN-EJ-51-025 AND EMB-175 CPM 51-25-00-910-001-A. REMOVED AND REPLACED RH FLOOR BEAM BETWEEN FRS 86-89 PER EMB-175 SRM 51-40-08. LEVEL 2 CORROSION
